# SDR DXTA2020110404310

- Difficulty date: November 4, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 12,258 hours, 8,056 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 991405811
- Part serial: 00069BDE
- Condition: Defective
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF WE GOT CAS MESSAGE BATTERY OTEMP L.  ACCOMPLISHED EMERGENCY/ABNORMAL PROCEDURES CHECKLIST.  LANDING GEAR WOULD NOT EXTEND.  ACCOMPLISHED EMERGENCY/ABNORMAL CHECKLIST.  PULLED LANDING GEAR BLOWDOWN HANDLE.  REMOVED AND REPLACED LT MAIN BATTERY WITH AN OVERHAULED UNIT.  OPERATIONS CHECK IS GOOD.  BATTERY OTEMP L CAS MESSAGE WAS NOT ACTIVE BEFORE OR AFTER THE BATTERY REPLACEMENT.  BATTERY OFF L (R) CAS MESSAGE WILL DISPLAY ON CAS WITH BOTH ENGINES RUNNING AND BATTERY SWITCH OFF.  WORK DONE IAW CESSNA 680 AMM, REV 29, CH 24-31-00.  OVERHAUL PERFORMED BY BOEING DISTRIBUTION INC., CRS RD42488M, WO
2000385919.
